# SDR CALA9601236

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO C-3 FORWARD DOOR FRAME CORRODED IN AREA OF STRINGER 26.  THE CORROSION WAS REMOVED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-30-2.
